# SDR REXA2022080400588

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS394 TO FS409 JUST LEFT OF STRINGER 27 HAS CORROSION  LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL P/N SH670-32075-4S JUST LEFT OF STRINGER 27 BETWEEN FS 394 AND FS 409 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND INSTALLED IAW CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A0
